| Model Number |
64-MT-0403 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number - unknown.Occupation - other; distributor.Device manufacture date - unknown.Device evaluation - without the opportunity to examine the complaint product, no conclusions can be drawn regarding the case of the reported malfunction.Review of device history records could not be performed without lot identity.Two-year complaint history review did not reveal a trend for reports of this nature for the reported part number.This report is number 1 of 2 mdrs filed for the same event (reference 00041).
Event or Problem Description
It was reported that a one-level procedure was performed on an unknown date, utilizing the reform mis ti ct pedicle screw system.It was noted during final radiographs taken during the procedure show that one of the modular polyaxial tulip assembly reform mis pedicle screw (64-mt-0403) was not assembled to the screw.The screw was then removed and replaced with a new screw/tulip assembly.There was no patient injury but a 20-30 minute delay resulted.The disassembled product was discarded in the operating room.